# SDR QXEA0200505

- Difficulty date: March 20, 2002
- Submitted: March 22, 2002
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 2,165 hours, 2,555 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SEA - CREW ABORTED TAKEOFF WHEN THE FUSELAGE DOOR WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED ALL DOOR SWITCHES FOR CONDITION.  NO DISCREPANCIES NOTED.  THERE WERE NO CURRENT FAULTS STORED IN THE PSEU.  AIRCRAFT WAS PRESSURIZED AND NO FAULTS WERE FOUND.  LUBED THE DOOR HANDLE AND CYCLED.  OPERATIONAL CHECK IS GOOD.  AIRCRAFT RETURNED TO SERVICE.
